About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 714263, 6 pages
http://dx.doi.org/10.1155/2013/714263
Research Article

Euler Type Half-Linear Differential Equation with Periodic Coefficients

Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 10 July 2013; Accepted 23 September 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Ondřej Došlý and Hana Funková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate oscillatory properties of the perturbed half-linear Euler differential equation. We show that the results of the recent paper by O. Došlý and H. Funková (2012) remain to hold when constants in perturbation terms are replaced by periodic functions.